Optimal regularity for a Dirichlet-conormal problem in Reifenberg flat domain

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

5 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)1547-1583
Journal / PublicationApplied Mathematics & Optimization
Volume83
Issue number3
Online published31 Jul 2019
Publication statusPublished - Jun 2021
Externally publishedYes

Abstract

We study the divergence form second-order elliptic equations with mixed Dirichlet-conormal boundary conditions. The unique W1,p solvability is obtained with p being in the optimal range (4/3, 4). The leading coefficients are assumed to have small mean oscillations and the boundary of domain is Reifenberg flat. We also assume that the two boundary conditions are separated by some Reifenberg flat set of co-dimension 2 on the boundary. © Springer Science+Business Media, LLC, part of Springer Nature 2019.

Research Area(s)

  • Mixed boundary value problem, Second-order elliptic equations of divergence form, Reifenberg flat domains, W1,p estimate and solvability

Citation Format(s)

Optimal regularity for a Dirichlet-conormal problem in Reifenberg flat domain. / Choi, Jongkeun; Dong, Hongjie; Li, Zongyuan.
In: Applied Mathematics & Optimization, Vol. 83, No. 3, 06.2021, p. 1547-1583.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review